# SDR TWAA9910401

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 2761 · Drag Control Actuator
- Part: Plug
- Part number: 8144DL
- Condition: Failed
- Location: Nr 5 Spoiler Act
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ABOUT 15 MINUTES INTO FLIGHT LOST B HYDRAULIC SYSTEM FLUID.  RETURNED TO STL.  THE NUMBER 5 SPOILER PLUG BLEW OUT OF THE ACTUATOR.  REPLACED THE PLUG.  CHECK-C 12-13-98 MCI.
